# SDR USAA2011071200007

- Difficulty date: June 20, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,443 hours, 40,460 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - CRACK IN FORWARD LEFT ENTRY DOOR FRAME WEB DOUBLER AT LOWER DOOR STOP FITTING AT BS 303.9, S16L.  REPLACED FORWARD LEFT ENTRY DOOR FRAME WEB IAW EO 5311-01025.
